# SDR CALA2025072907041

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 36,329 hours, 13,333 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Faulted
- Location: Zone 300
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ELETRIC STAB TRIM INOP REF FIM 27-41 TASK 804, ACCOMPLISHED RESET PER ITEM C. (1) AND STAB TRIM NOW WORKS UP AND DOWN. NO RESET HISTORY FOUND FOR LAST 30 DAYS REF ITEM F. (1) (B).
